Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Cause of delayed menses, pregnancy test recommended - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Early Pregnancy Signs and Symptoms
Answered by

General & Family Physician
Practicing since : 2009
Answered : 637 Questions
User :   hi i XXXXXXXX here, i used to have my period time around 24th or 25 th of every month. but for the month of April it is still not happened as it has exceeded over with almost 10 days
Doctor :   Hi
User :   hi sir
Doctor :   How can I help you?
Doctor :   Are you sexually active?
User :   i used to have my period time around 24th or 25 th of every month. but for the month of April it is still not happened as it has exceeded over with almost 10 days .
User :   yeah
Doctor :   When was you last sexual intercourse?
User :   last friday
User :   5 days back
Doctor :   Ok
Doctor :   Have you got a pregnancy test?
User :   no i have n't tested it
Doctor :   Ok.
Doctor :   Are you on contraceptive pills?
User :   no i have not used
Doctor :   Ok.
Doctor :   I would suggest you to get a urine pregnancy test?
User :   but my boy friend had taken safety precaution during sexual intercourse
User :   yeah sure
Doctor :   There are chances of pregnancy.
Doctor :   If the test comes negative, then the cause for delayed periods may be hormonal disturbances.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor